Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Tait flyping conjecture


Authors: William W. Menasco and Morwen B. Thistlethwaite
Journal: Bull. Amer. Math. Soc. 25 (1991), 403-412
MSC (1985): Primary 57M25
MathSciNet review: 1098346
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M25

Retrieve articles in all journals with MSC (1985): 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16083-0
PII: S 0273-0979(1991)16083-0